MathSciNet Relay Station
MathSciNet bibliographic data
MR2369116 (2009j:03015) 03B30 (03F35 03F60)
Hirst, Jeffry L. Representations of reals in reverse mathematics. Bull. Pol. Acad. Sci. Math. 55 (2007), no. 4, 303–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement